# SDR SIMA20120803001

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 31,892 hours, 28,961 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3584, CREW REPORTED IN CRUISE AT FLIGHT LEVEL 370 HAD WING ICE FAIL.  TROUBLESHOT PAIR AND PERFORMED AOM VOL 1.  NOTHING DETECTED TO FL 210 AND EXITED IN AFTER ABOUT 5 MINUTES ICE DISAPPEARED AND AIRFRAME WAS CLEAR.  IAS FLAGGED ASSOCIATED TO PROBE HEAT FAIL AFTER RESET PROCEDURE ENGINE AND STAB ICE RETURNED AND OPERATED NORMALLY WING NEVER WORKED.  TURNED BACK,  BOTH PFD UNRELIABLE AIRSPEED FOR 30 SEC-1 MIN ACTED LIKE ALTIMETER.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.    LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  DURING INSPECTION, FOUND EXCESSIVE WATER ON PITOT LINES.  DRAINED PITOT LINES IAW AMM 34-13-00.  PERFORMED PITOT-STATIC PORTS HEATING OPS CHECK IAW AMM 30-31-00.  OPS CHECKED GOOD.  PERFORMED FUNCTIONAL TEST OF ADC SYSTEM IAW AMM 34-15-00.  FUNCTIONAL TEST WAS GOOD AND PERFORMED OPS TEST OF ICE DETECTION SYSTEM IAW AMM 30-80-00.  NO FAULTS FOUND.  PERFORMED ANTI-ICING SYSTEM OPS CHECK IAW AMM 30-00-00.  FOLLOWED FIM TASK 75-41-00-810-803 AND CHECKED WIRES AND CONNECTORS IAW MM 70-00-00.  PERFORMED TEST OF ENGINE IAW 72-00-00.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
